Order Article Reprints
Journal: Axioms, 2024
Volume: 13
Number: 336
Article:
Blow-Up Analysis of L2-Norm Solutions for an Elliptic Equation with a Varying Nonlocal Term
Authors:
by
Xincai Zhu and Chunxia He
Link:
https://www.mdpi.com/2075-1680/13/5/336
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.